Metrics

From
Some Fixed Point Results in S-Metric Spaces by K. Prudhvi Journal of Mathematical Sciences and Applications. 2016, 4(1), 1-3 doi:10.12691/jmsa-4-1-1
Views
9072
Html 8633
Abstract 439
02 February 2016 (publication date) through 26 June 2022 *
23.39 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4611
PDF2122
Epub806
XML1114
PPT0
Figures307
Tables262
Export: 2261
RIS706
BibTex765
Endnote790
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com